MathSciNet Relay Station
MathSciNet bibliographic data
MR313415 (47 #1969) 20H15 (20B20 50A15)
Lorimer, Peter A property of the groups $P\Gamma L(m,\,q)$, $q\geq 5$. Proc. Amer. Math. Soc. 37 (1973), 393–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement